Home

Computational Ecology and Software, 2017, 7(4): 153-166
[XML] [EndNote] [RefManager] [BibTex] [ Full PDF (257K)] [Comment/Review Article]

Article

Period-doubling bifurcation and chaos control in a discrete-time mosquito model

Qamar Din, Muhammad Asif Khan
Department of Mathematics, The University of Poonch Rawalakot, Rawalakot 12350, Pakistan

Received 19 August 2017;Accepted 25 September 2017;Published 1 December 2017
IAEES

Abstract
This article deals with the study of some qualitative properties of a discrete-time mosquito Model. It is shown that there exists period-doubling bifurcation for wide range of bifurcation parameter for the unique positive steady-state of given system. In order to control the bifurcation we introduced a feedback strategy. For further confirmation of complexity and chaotic behavior largest Lyapunov exponents are plotted.

Keywords mosquito model;period-doubling bifurcation;hybrid control.



International Academy of Ecology and Environmental Sciences. E-mail: office@iaees.org
Copyright © 2009-2019 International Academy of Ecology and Environmental Sciences. All rights reserved.
Web administrator: website@iaees.org; Last modified: 10/17/2019


Translate page to: